MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SLICK SET UNCUFFED 3.0MM; TRACHEAL TUBE

TELEFLEX MEDICAL SDN. BHD. SLICK SET UNCUFFED 3.0MM; TRACHEAL TUBE
Model Number IPN914318
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "letters and marketing are coming off with tape".Unknown when issue was first identified.Unknown patient condition at time of report.Multiple attempts for additional information to the customer have been unsuccessful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#: (b)(4).No sample was returned for evaluation; therefore five representative samples were taken from production at the manufacturing facility and testing was conducted to determine the effects of chemicals (ipa, mek, mk72, hand gel, lidocaine) towards the tube markings.It was determined that the application of mek and mk72 could completely remove the tube markings.If the user is using one of these 2 chemicals the defect as mentioned could occur.The complaint could not be confirmed as no sample was returned.It is not known why the tubing marks would have been erased.There have been no changes in terms of ink composition and process at the manufacturing facility that could cause the ink to fade.It is advised that user should adhere to the precautions stated in the ifu.

Brand Name
SLICK SET UNCUFFED 3.0MM
Common Device Name
TRACHEAL TUBE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12722062
Report Number8040412-2021-00272
Device Sequence Number4028357
Product Code BTR
UDI-Device Identifier14026704644893
UDI-Public14026704644893
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K780900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN914318
Device Catalogue Number170130
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown